I was first diagnosed with fibromyalgia. I was told I needed to see a Rhumetologist and let him diagnose me. The rhumetologist told me I have hepatitus. Can a person with hep have pain in the winter and numbness in fingers?
I went thru 48 months of treatment developed fibromyalgia and worsened joint and bone pain. I have lost a lot of dexterity in my hands and fingers don't have a lot of feeling at the tips, but that's from the treatment. Pre-treatment I had a lot of winter arthritis-like pain in my joints and hands. Don't know if this helps, but I'm new to this forum. Wish I'd seen it when I was on treatment.
I did 24 weeks of TX - and developed Fibromyalgia and Neuropathy.
Extreme pain in joints Especially shoulders, upper arms, neck - lower back, knees and ankles ---- and strangely --- HIPS... Agggggg.
My tendons and connective tissues feel like they are stretched thin and are ripped loose --- so I feel that I'm sometimes being held together by only my skin and my muscles --- which ache continuously.
I have sharp shooting pains that run up and down my arms, back/neck and legs.
It's pretty normal - I've been told to feel that way...
But I'm only 41 and I feel like I'm 102 some days.
Today my meds aren't working - but MOST days they do... Ultram 200 in morning and 100 at night.
A person with Hepatitis can have MULTIPLE problems - the virus destroys the liver - which acts as a cleansing agent for the body - the longer you've had the disease - the more likely you are going to have issues surrounding the organs and tissues that have been damaged.
So --- you need to eat healthy - keep up on doctor's orders - get exercise - and take care of yourself.
If your doctor advises to take the Hep C Chemotherapy - then do your research.
Are your pains normal?
Yes - and no.
They could be aggravated from HepC --- or they could be just a normal run of the mill arthritic conditions.
The doc should be by some time this week - methinks he's busy right now.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.